MathSciNet Relay Station
MathSciNet bibliographic data
MR407204 22E45
Loeb, Jean Jacques Formule de Kirillov pour les groupes de Lie semi-simples compacts. (French) Analyse harmonique sur les groupes de Lie (Sém., Nancy-Strasbourg, 1973–75), pp. 230–256. Lecture Notes in Math., Vol. 497, Springer, Berlin, 1975.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement